# SDR 2017FA0000467

- Difficulty date: August 26, 2017
- Submitted: August 26, 2017
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 15,053 hours, 9,308 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 672213712
- Condition: Corroded
- Location: Lt Wing
- Part time: 15,053 hours, 9,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING REAR SPAR CAP CORROSION.
